# SDR DALA2022122008261

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,106 hours, 3,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Mechanic Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GET OK TO INSTAL REPAIRS PARTS FOUND MISSED DRILLED NEW HOLE CLOSER TO STR 19. ACCOMPLISHED AND RECORDED REPAIR TO FUSELAGE SKIN DENT AT FR 78- 79 BELOW STR 19L PER PRI 587671-14 REV B, REV 1 AND VERIFY WORK ACCOMPLISHED ON PRI COMPLIES WITH FINAL ERA 587671-14 REV B. (LP# 2544805)
